# SDR DXTA2025062003966

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6182
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 21199181
- Part serial: 19A0731
- Condition: Failed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED KSGR AND CABIN ALT WAS CLIMBING AT THE SAME RATE AS THE AIRPLANE. ONCE THE APU WAS SHUTDOWN, THE CABIN RATE INCREASED MORE. WE LEVELED OFF AT 9000 FT, CABIN ALT READ 9000 FT , ALSO. IN THE DESCENT, THE CABIN DOOR STARTED MAKING A LOUD HISSING NOISE AND THE FLIGHT ATTENDANT SAID THE TEMP IN THE CABIN INCREASED A LOT.   COMPLETED SEAL REMOVAL AND CLEANING OF SEAL LANDING IN REFERENCE TO CHALLENGER 650 AMM 52-11-28. INSTALLED NEW CUSTOMER SUPPLIED CABIN DOOR SEAL IN REFERENCE TO CL650 AMM 52-11-28. OPS CHECKS GOOD.
